# SDR FDEA201208012807

- Difficulty date: August 1, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 85,148 hours, 26,738 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA6312
- Condition: Misrepaired
- Location: Zone 100
- Part time: 85,147 hours, 26,738 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 1900, L52L MISREPAIRED.   FABRICATED NEW DOUBLER & TRIPLER IAW SRM 53-20-00. INSTALLED NEW DOUBLER & TRIPLER IAW SRM 51-31-01.  MAJOR REPAIR.
